MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. FOLEY CATHETER

DEROYAL INDUSTRIES, INC. FOLEY CATHETER
Model Number 81-080416
Medical Device Problem Codes Suction Problem (2170); Compatibility Problem (2960); Infusion or Flow Problem (2964)
Health Effect - Clinical Codes Abdominal Pain (1685); Urinary Incontinence (4572)
Date of Event 06/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation therefore we were not able to complete a thorough investigation.A supplier corrective action request (scar) has been sent to vendor (xeridiem medical devices) in relation to the product issue; however, still waiting for completion.The investigation is incomplete at this time, a follow-up report will be submitted with additional information once received, this report will be updated.
 
Event or Problem Description
The patient returned from the operation room with zero urine in the foley catheter bag and the urometer was dry and collapsed without signs of any collection inside.The operation room report showed ultrafiltration of 2 l fluid removal.The nurse receiving the case did troubleshooting of the catheter and irrigated with no return, also a bladder scan displayed for 350 ml.Balloon deflated and catheter cleaned and advanced further into bladder, balloon re-inflated.Urine output continued to be low over the next 12 hours, however was clear with no clots and no further management until patient complained of severe abdominal pain the morning after surgery.Bladder scanned again displayed to be retaining urine.Foley again irrigated but unable to flush or withdraw irrigation fluid, following with foley catheter removed.Patient incontinent of urine.Foley catheter remained out and patient able to void without issue.
 
Additional Manufacturer Narrative
This investigation is complete at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.

Brand Name
FOLEY CATHETER
Common Device Name
CATHETER
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
MDR Report Key12106759
Report Number2320762-2021-00007
Device Sequence Number11912453
Product Code EYC
UDI-Device Identifier00749756045766
UDI-Public00749756045766
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K200757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81-080416
Device Lot Number54121772
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1